Alert archive / New York / Gale Warnings in 2012

Gale Warning 13, NWS New York, NY

April 1, 2012

NWS New York, NY issued this gale warning at Apr 1, 2012, 3:47 PM EDT. It took effect at Apr 2, 2012, 5:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 1, 2012, 3:47 PM EDT (19:47 UTC)
In effect from
Apr 2, 2012, 5:00 AM EDT
Expired
Apr 2, 2012, 3:12 PM EDT
In force
10 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

637 
WHUS71 KOKX 011947
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
347 PM EDT SUN APR 1 2012

...GALE FORCE GUSTS LATE TONIGHT AND MONDAY WITH ROUGH SEAS...

ANZ350-353-355-020430-
/O.CAN.KOKX.SW.Y.0007.000000T0000Z-120401T2200Z/
/O.NEW.KOKX.GL.W.0013.120402T0900Z-120402T1800Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
347 PM EDT SUN APR 1 2012

...GALE WARNING IN EFFECT FROM 5 AM TO 2 PM EDT MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 5 AM TO 2 PM EDT MONDAY. THE SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* LOCATION...SANDY HOOK NJ TO MONTAUK POINT NY OUT 20 NM.

* SEAS...3 TO 6 FEET.

* TIMING...WINDS AND SEAS WILL INCREASE LATE TONIGHT AND DIMINISH
  MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-020430-
/O.NEW.KOKX.GL.W.0013.120402T0900Z-120402T1800Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
347 PM EDT SUN APR 1 2012

...GALE WARNING IN EFFECT FROM 5 AM TO 2 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 5 AM TO 2 PM EDT MONDAY.

* LOCATION...NEW YORK HARBOR...LONG ISLAND SOUND...AND THE LONG
  ISLAND BAYS

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* TIMING...WINDS INCREASE LATE TONIGHT AND DIMINISH MONDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
5 follow-up statements
962 
WHUS71 KOKX 012343
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
743 PM EDT SUN APR 1 2012

...GALE FORCE GUSTS LATE TONIGHT AND MONDAY WITH ROUGH SEAS...

ANZ330-335-338-340-345-350-353-355-020800-
/O.CON.KOKX.GL.W.0013.120402T0900Z-120402T1800Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
743 PM EDT SUN APR 1 2012

...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 2 PM EDT MONDAY...

* LOCATION...THE COASTAL WATERS SURROUNDING LONG ISLAND OUT 20 NM.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 6 FEET ON THE OCEAN.

* TIMING...WINDS AND SEAS WILL INCREASE LATE TONIGHT AND DIMINISH
  MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
019 
WHUS71 KOKX 020548
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
148 AM EDT MON APR 2 2012

...GALE CONDITIONS EARLY THIS MORNING INTO THIS AFTERNOON...

ANZ330-335-338-340-345-350-353-355-021800-
/O.CON.KOKX.GL.W.0013.120402T0900Z-120402T1800Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
148 AM EDT MON APR 2 2012

...GALE WARNING REMAINS IN EFFECT FROM 5 AM EARLY THIS MORNING TO
2 PM EDT THIS AFTERNOON...

* LOCATION...THE COASTAL WATERS SURROUNDING LONG ISLAND OUT 20 
  NM.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...4 TO 6 FEET ON THE OCEAN.

* TIMING...WINDS AND SEAS WILL INCREASE EARLY THIS MORNING AND
  THEN DIMINISH A BIT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
463 
WHUS71 KOKX 020756
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
356 AM EDT MON APR 2 2012

...GALE CONDITIONS EARLY THIS MORNING INTO THIS AFTERNOON...

ANZ330-335-338-340-345-350-353-355-021800-
/O.EXT.KOKX.GL.W.0013.120402T0900Z-120402T2100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
356 AM EDT MON APR 2 2012

...GALE WARNING NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

* LOCATION...THE COASTAL WATERS SURROUNDING LONG ISLAND OUT 20
  NM.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...4 TO 6 FEET.

* TIMING...WINDS AND SEAS WILL INCREASE EARLY THIS MORNING...THEN
  CONTINUE HIGH THROUGH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
395 
WHUS71 KOKX 021729
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
129 PM EDT MON APR 2 2012

...GALE CONDITIONS EARLY THIS MORNING INTO THIS AFTERNOON...

ANZ330-335-338-340-345-350-353-355-022100-
/O.CON.KOKX.GL.W.0013.000000T0000Z-120402T2100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
129 PM EDT MON APR 2 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

* LOCATION...THE COASTAL WATERS SURROUNDING LONG ISLAND OUT 20 
  NM. 

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 5 FEET ON THE OCEAN...2 TO 3 FT ELSEWHERE.

* TIMING...WINDS AND SEAS WILL INCREASE EARLY THIS MORNING...
  THEN CONTINUE HIGH THROUGH THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
012 
WHUS71 KOKX 021912
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
312 PM EDT MON APR 2 2012

...WINDS GRADUALLY SUBSIDING OVERNIGHT...

.STRONG LOW PRESSURE OVER THE OPEN ATLANTIC WILL CONTINUE TO MOVE
EAST ALLOWING LOCAL WINDS TO GRADUALLY SUBSIDE.

ANZ330-335-338-340-345-030200-
/O.CAN.KOKX.GL.W.0013.000000T0000Z-120402T2100Z/
/O.NEW.KOKX.SC.Y.0043.120402T1912Z-120403T0200Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
312 PM EDT MON APR 2 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED.

* LOCATION...LONG ISLAND SOUND...LONG ISLAND BAYS AND NEW YORK
  HARBOR. 

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 3 FEET.

* TIMING...WINDS AND SEAS WILL SLOWLY SUBSIDE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-355-030315-
/O.CAN.KOKX.GL.W.0013.000000T0000Z-120402T2100Z/
/O.NEW.KOKX.SC.Y.0043.120402T1912Z-120403T1300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
312 PM EDT MON APR 2 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM EDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* LOCATION...ATLANTIC COASTAL WATERS SOUTH OF LONG ISLAND OUT 20
  NM.

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 5 FEET.

* TIMING...WINDS AND SEAS WILL GRADUALLY SUBSIDE OVERNIGHT AND
  FALL BELOW SMALL CRAFT LEVELS EARLY ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Apr 1, 1:58 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Apr 1, 1:58 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
158 PM EDT SUN APR 1 2012

.SYNOPSIS...
HIGH PRESSURE OVER THE AREA WILL GIVE WAY TO LOW PRESSURE LATE IN
THE DAY. THE LOW PASSES TO THE EAST LATE TONIGHT AND MONDAY AS
HIGH PRESSURE BUILDS. A FRONTAL SYSTEM APPROACHES TUESDAY AND
MOVES EAST WEDNESDAY. CANADIAN HIGH PRESSURE THEN RETURNS FOR THE
REMAINDER OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PRECIPITATION A LITTLE SLOWER MOVING IN...MORE IN LINE WITH THE
GFS...AND HAVE DELAYED ONSET A COUPLE OF HOURS. OTHERWISE NO OTHER
CHANGES AT THIS TIME.

WEAK LOW LEVEL RIDGING ACROSS THE AREA WITH UPPER TROUGH AND MID
LEVEL LOW APPROACHING FROM THE NORTH TO NORTHWEST...ALONG WITH LOW
AND MID LEVEL MOISTURE WAS PRODUCING CLOUDINESS ACROSS THE REGION.
BEST LIFT REMAINS TO THE NORTH AND WEST OF THE REGION THIS MORNING
AND LOWERED POPS. BY EARLY AFTERNOON WARM ADVECTION AND LIFT MOVES
INTO THE REGION...ALONG WITH VIGOROUS SHORTWAVE TO THE NORTH BY
LATE IN THE DAY...AND KEPT POPS MUCH AS WERE FROM PREVIOUS
FORECAST. DESPITE THE EXTENSIVE CLOUD COVER WARM ADVECTION WILL
ALLOW TEMPERATURES TO RISE TO FORECAST HIGHS...AND LITTLE
ADJUSTMENTS MADE TO THE HOURLY AND MAX TEMPS.

AS FOR THUNDER...MODELS STILL OFFER MEAGER CAPE...DUE TO MID
LEVEL INVERSION. WILL NOT INCLUDE THUNDER AT THIS TIME.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
VIGOROUS SHORTWAVE SWEEPS TO THE EAST TONIGHT...WITH SFC LOW
PRESSURE ALONG FRONTAL BOUNDARY PASSING TO OUR SOUTH AND EAST.
STRONG UPPER LEVEL JET ON THE BACKSIDE OF SHORTWAVE WILL AMPLIFY THE
TROUGH TO THE EAST...AND THE SFC LOW WILL INTENSIFY QUITE A BIT.
MEANWHILE...HIGH PRESSURE UPSTREAM BUILDS THROUGH THIS TIME FRAME.

SHOWERS MOVE TO THE EAST...AND DRYING OCCURS FROM NW TO SE
TONIGHT. BY THE TIME COLD AIR BEGINS TO MOVE INTO THE AREA
PRECIPITATION WILL BE SHUTTING OFF AND WILL NOT INCLUDE ANY FROZEN
PRECIPITATION. LINGERING SHOWERS POSSIBLE EARLY MONDAY WELL EAST
AS UPPER TROUGH AMPLIFIES. MAIN ISSUE WILL BE INCREASING NORTHERLY
WINDS MONDAY. STRONGEST WINDS WILL OCCUR MONDAY MORNING.

AS FOR TEMPS...NEAR NORMAL READINGS ANTICIPATED WITH MOS BLEND
FOLLOWED. DEVELOPING NORTHERLY WINDS WILL ENSURE LITTLE TEMPERATURE
DISPARITIES ACROSS THE REGION.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
UPPER VORTEX WILL MEANDER ABOUT THE EASTERN CANADIAN
PROVINCES/MARITIMES THROUGH THE MIDDLE OF THE WEEK...BEFORE A CUTOFF
LOW APPROACHING FROM CENTRAL CANADA REINFORCES IT THU AND FRI.
MEANWHILE...A SPLIT FLOW DEVELOPS ACROSS NOAM EARLY IN THE WEEK WITH
A CUTOFF LOW DEVELOPING OVER THE SW AND AN AMPLIFIED RIDGE
DOWNSTREAM.

AT THE SFC...DEEP LOW PRES OVER THE WESTERN ATLANTIC TRACKS OUT TO
SEA MONDAY NIGHT. WINDS DIMINISH MONDAY NIGHT AS THE PRES GRADIENT
WEAKENS.

RIDGE AXIS MOVES OVERHEAD TUESDAY WITH DRY CONDITIONS AND LIGHT
WINDS. SEABREEZES WILL BE POSSIBLE ON TUESDAY AT COASTAL
LOCATIONS...OTHERWISE THE FLOW WILL BACK TO THE SW AS THE CENTER OF
THE HIGH TRACKS TO OUR S. TUESDAY WILL BE A TAD WARMER DUE TO THE
RIDGE.

MOST OF THE DYNAMICS ASSOCIATED WITH THE CUTOFF LOW MOVING ACROSS SE
CANADA WED/WED NIGHT WILL REMAIN TO OUR N. HOWEVER WILL MAINTAIN
SCHC POPS AS THERE COULD BE ENOUGH MOISTURE/LIFT FOR A FEW SHOWERS
ASSOCIATED WITH A COLD FROPA LATE TUE NIGHT/WED. IN FACT...OP MODELS
OUTPUT VERY LIGHT QPF AMOUNTS WITH THIS LOW/FRONT.

NORTHWEST FLOW ALOFT PERSISTS THURSDAY AND FRIDAY...AS SFC HIGH
PRESSURE SLOWLY BUILDS FROM THE WEST. EVENTUALLY THE RIDGE AXIS
BUILDS AS TROUGH TO THE EAST FINALLY GETS KICKED OUT DUE TO UPSTREAM
DIGGING TROUGH.

THIS SCENARIO WILL RESULT IN DRY AND SEASONABLE WEATHER LATE WEEK
AND INTO THE WEEKEND.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
LOW PRESSURE APPROACHES THE AREA LATE THIS AFTERNOON AND PASSES
THROUGH TONIGHT.

TIMING OF ONSET OF RAIN AND LOWERING OF CIGS/VSBYS BELOW 3KFT/6SM
AS WELL AS IFR CONDITIONS MAY BE OFF BY A COUPLE OF HOURS. IFR
CONDITIONS MIGHT NOT OCCUR AT ALL IN SOME PLACES OR IT MAY BE
PREVAILING INSTEAD OF TEMPORARY. WIND DIRECTION FORECAST SOMEWHAT
UNCERTAIN DURING THIS EVENING.

OUTLOOK FOR 18Z MONDAY THROUGH FRIDAY...
.MONDAY...VFR. N-NW GUSTS 25-30KT.
.TUESDAY...VFR. NW GUSTS TO 20 KT POSSIBLE.
.WEDNESDAY...CHANCE OF CIGS BELOW 3KFT EARLY...THEN VFR.
.THURSDAY...VFR.
.FRIDAY...VFR.

&&

.MARINE...
NO CHANGES AT THIS TIME. SEAS ON THE OCEAN WATERS STILL RUNNING
AROUND 5 FT ON THE OUTER WATERS...AND CONTINUE WITH THE ADVISORY.

WINDS S THIS AFTN AND BEGIN TO INCREASE AHEAD OF FAST APPROACHING
LOW FROM THE NW. SLY FLOW COULD PRODUCE MARGINAL SCA CONDITIONS BY
THIS EVE...BUT SST/S WILL BE A LIMITING FACTOR. FCST WILL
THEREFORE ONLY CARRY OCNL GUSTS WHERE WARRANTED. THE MAIN ISSUE
WILL BE WHEN THE LOW PASSES. THIS WILL BRING SHOWERS AND POSSIBLY
AN EMBEDDED TSTM. STRONG NW WINDS WILL THEN DEVELOP. GALES
POSSIBLE PREDAWN THRU MON. CONFIDENCE TOO LOW FOR A GALE WATCH
ATTM...SO WILL INCLUDE IN THE HWO.

CONDITIONS IMPROVE FOR TUE...THEN A COLD FRONT PASSES WITH SCA
POTENTIAL ALL WATERS. BRISK NW FLOW ON THU...BUT SPEEDS MAY BE JUST
BLW SCA LVLS.

&&

.FIRE WEATHER...
LOW HUMIDITY LEVELS CLOSE TO 30 PERCENT ALONG WITH STRONG NORTHERLY
WINDS ARE EXPECTED ON MONDAY. HOWEVER PRECIPITATION FROM YESTERDAY
AND TODAY MAY BE SUFFICIENT TO INHIBIT THE THREAT.

&&

.HYDROLOGY...
UP TO 1/4 INCH IS EXPECTED IN SHOWERS THIS AFTERNOON THROUGH
TONIGHT WITH LOCALLY HIGHER AMOUNTS POSSIBLE...UP TO 1/2 INCH.

THEREAFTER...NO SIGNIFICANT PRECIPITATION IS EXPECTED THROUGH THE
REMAINDER OF THE WEEK.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM EDT THIS
     EVENING FOR ANZ350-353-355.

&&

SYNOPSIS...MET
NEAR TERM...MET
SHORT TERM...MET/PW
LONG TERM...24/PW
AVIATION...JC
MARINE...MET
FIRE WEATHER...
HYDROLOGY...PW
Hazardous weather outlook, Apr 1, 3:49 AM EDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
349 AM EDT SUN APR 1 2012

ANZ330-335-338-340-345-350-353-355-020900-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
349 AM EDT SUN APR 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

GALE FORCE WINDS ARE POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GALE FORCE WINDS ARE POSSIBLE MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-020900-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
349 AM EDT SUN APR 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ENHANCED FIRE WEATHER CONDITIONS ARE POSSIBLE MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 3:32 AM EDTSmall Craft Advisory for Hazardous SeasOKX12 hr

Nearby

Gale Warnings in New York, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.